Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 14, NWS Milwaukee, WI

May 4, 2015Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 4, 2015, 12:10 AM CDT for Dane County, Wisconsin. It was in force for 35 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2015, 12:10 AM CDT (05:10 UTC)
Expired
May 4, 2015, 12:45 AM CDT
In force
35 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 93 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 12:22 AM CDTHAIL 0.51 N Verona, WIESTIMATED 30 MPH WINDS AS WELL.
May 4, 12:25 AM CDTHAIL 0.25Verona, WI
May 4, 12:29 AM CDTHAIL 0.5Fitchburg, WIREPORT RELAYED VIA SOCIAL MEDIA.
May 4, 12:30 AM CDTHAIL 1.25N Verona, WIESTIMATED 30 TO 40 MPH WINDS AS WELL.
May 4, 12:36 AM CDTHAIL 0.56 Sw Madison, WI
May 4, 12:38 AM CDTHAIL 0.88Mcfarland, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WUUS53 KMKX 040510
SVRMKX
WIC025-040545-
/O.NEW.KMKX.SV.W.0014.150504T0510Z-150504T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1210 AM CDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1209 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT
  HOREB...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...MCFARLAND...
  MONONA...MOUNT HOREB...CROSS PLAINS...SHOREWOOD HILLS...
  MAPLE BLUFF...BLUE MOUNDS...MOUNT VERNON...PINE BLUFF...
  CAMP RANDALL STADIUM...PAOLI...HENRY VILAS ZOO AND UW-MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4290 8984 4301 8984 4302 8983 4323 8941
      4299 8924 4286 8970 4286 8981
TIME...MOT...LOC 0509Z 242DEG 33KT 4296 8971 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
3 follow-up statements
095 
WWUS53 KMKX 040522
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1222 AM CDT MON MAY 4 2015

WIC025-040545-
/O.CON.KMKX.SV.W.0014.000000T0000Z-150504T0545Z/
DANE WI-
1222 AM CDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WESTERN DANE COUNTY...

AT 1221 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA...
MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...MCFARLAND...
MONONA...MOUNT HOREB...CROSS PLAINS...SHOREWOOD HILLS...
MAPLE BLUFF...MOUNT VERNON...PINE BLUFF...CAMP RANDALL STADIUM...
PAOLI...HENRY VILAS ZOO AND UW-MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4289 8981 4302 8978 4305 8977 4323 8941
      4299 8924 4286 8970 4286 8981
TIME...MOT...LOC 0521Z 234DEG 19KT 4301 8962 

HAIL...1.00IN
WIND...<50MPH
 
$$

MBK
116 
WWUS53 KMKX 040532
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1232 AM CDT MON MAY 4 2015

WIC025-040545-
/O.CON.KMKX.SV.W.0014.000000T0000Z-150504T0545Z/
DANE WI-
1232 AM CDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL DANE COUNTY...

AT 1231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VERONA...
MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...THE PUBLIC REPORTED DIME SIZE HAIL AT 1230 AM CDT IN 
FITCHBURG.  

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...MCFARLAND...
MONONA...SHOREWOOD HILLS...MAPLE BLUFF...MOUNT VERNON...PINE BLUFF...
CAMP RANDALL STADIUM...PAOLI...HENRY VILAS ZOO AND UW-MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4291 8971 4301 8967 4309 8966 4323 8941
      4299 8924 4286 8970 4288 8972
TIME...MOT...LOC 0531Z 238DEG 23KT 4301 8954 

HAIL...1.00IN
WIND...<50MPH
 
$$

MBK
676 
WWUS53 KMKX 040544
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1244 AM CDT MON MAY 4 2015

WIC025-040553-
/O.EXP.KMKX.SV.W.0014.000000T0000Z-150504T0545Z/
DANE WI-
1244 AM CDT MON MAY 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DANE COUNTY WILL
EXPIRE AT 1245 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4291 8971 4301 8967 4309 8966 4323 8941
      4299 8924 4286 8970 4288 8972
TIME...MOT...LOC 0541Z 242DEG 33KT 4301 8954 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 8:44 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 3, 8:44 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT SUN MAY 3 2015

.UPDATE...EXPECT UPSTREAM LINE OF STRONG TO SEVERE STORMS TO
CONTINUE PROGRESSING E-SE AT LEAST INTO WRN CWA LATE IN THE EVE
TOWARD MIDNIGHT. STRENGTHENING LOW LEVEL JET AHEAD OF THIS FRONT
AND EWD MOVING MID-LEVEL SHORT WAVE IN WESTERN IA SHOULD RESULT IN
MOST AREAS RECEIVING SOME QPF OVERNIGHT INTO MON MRNG. BRIEF
HEAVY RAINFALL POSSIBLE AS PWAT VALUES AROUND 75TH PERCENTILE FOR
MAY. MID-LEVEL LAPSE RATES HAVE COOLED SLIGHTLY BUT MUCAPE STILL
AROUND 2000 J/KG AHEAD OF THIS LINE INTO SOUTHWEST WI. CAN NOT
RULE OUT SOME LARGER HAIL AND/OR GUSTY WINDS IN THE WEST.

&&

.AVIATION/06Z TAFS/...EXPECT UPSTREAM LINE OF THUNDERSTORMS TO
WEAKEN SOMEWHAT BUT STILL AFFECT MOST TAF SITES DURING THE LATE
NIGHT AS THEY BECOME MORE SCATTERED TO NUMEROUS. NORTHERLY WINDS
BEHIND COLD FRONT AND LOW LEVEL MOISTURE MAY RESULT IN A PERIOD OF
LOWER CIGS LATE TNGT OR MON MRNG.

&&

.MARINE...EXTENDED SMALL CRAFT ADVISORY FOR NORTH ZONE EARLIER
THIS EVENING DUE TO LINGERING PRESSURE GRADIENT. HOWEVER WINDS
HAVE BEEN COMING DOWN SINCE 01Z SO WL LET ADVY EXPIRE AT 03Z. WILL
NEED TO WATCH FOR FOG DEVELOPMENT IN THE NEARSHORE WATERS LATER
TONIGHT INTO MON MORNING AS WINDS TURN MORE NORTHERLY BEHIND
APPROACHING FRONT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643.

&&

UPDATE...MBK
Hazardous weather outlook, May 3, 9:53 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CDT SUN MAY 3 2015

WIZ046-047-051-052-056>060-062>072-050300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
953 PM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY AS A COLD FRONT APPROACHES. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH AND WEST OF MADISON
MAINLY THIS EVENING...NORTH OF A LINE FROM LONE ROCK TO BARABOO
TO BERLIN. HAIL AND STRONG WINDS ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY THROUGH
FRIDAY NIGHT. A COLD FRONT WILL STALL OVER NORTHERN AND CENTRAL
ILLINOIS MONDAY NIGHT...RETURNING NORTH AS A WARM FRONT WEDNESDAY.
ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO SOUTHERN WISCONSIN
FRIDAY BEFORE STALLING ACROSS NORTHERN ILLINOIS SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ643>646-050300-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
953 PM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE LIKELY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY THROUGH
FRIDAY NIGHT.

DENSE FOG IS POSSIBLE MONDAY MORNING AND AGAIN AT TIMES TUESDAY
AND WEDNESDAY AS WARM...MORE HUMID AIR MOVES ACROSS THE COOL NEAR
SHORE WATERS.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, May 3, 10:33 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT SUN MAY 3 2015

WIZ046-047-056-057-062-063-067-040430-
DANE-LAFAYETTE-GREEN LAKE-IOWA-MARQUETTE-SAUK-COLUMBIA-
1033 PM CDT SUN MAY 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK...NORTHWESTERN
DANE...IOWA...NORTHERN GREEN LAKE...NORTHWESTERN LAFAYETTE...WESTERN
COLUMBIA AND MARQUETTE COUNTIES...

AT 1030 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF CASTLE ROCK LAKE TO 9 MILES EAST
OF HARPERS FERRY...AND MOVING SOUTHEAST AT 35 MPH.

GUSTY WINDS IN EXCESS OF 40 MPH MAY OCCUR AHEAD OF THESE STORMS. IN
ADDITION...FREQUENT LIGHTNING AND MARBLE SIZED HAIL ARE ALSO
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BARABOO...PORTAGE...REEDSBURG...BERLIN...DODGEVILLE...PRAIRIE DU
SAC...SAUK CITY...WISCONSIN DELLS...MINERAL POINT...LAKE WISCONSIN...
LAKE DELTON...MAZOMANIE...SPRING GREEN...MONTELLO...WEST BARABOO...
WESTFIELD...PRINCETON...BELMONT...BENTON AND LAWRENCE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4398 8889 4251 9042 4320 9043 4321 9030
      4317 9019 4355 9019 4356 9031 4364 9031
      4364 8960 4398 8960
TIME...MOT...LOC 0330Z 296DEG 17KT 4378 8987 4322 9096

SPM
Local storm report, May 3, 10:57 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1057 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             LA VALLE                43.58N 90.13W
05/03/2015  M0.75 INCH       SAUK               WI   FIRE DEPT/RESCUE

&&

WOOD
Local storm report, May 3, 10:59 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             LAKE DELTON             43.59N 89.78W
05/03/2015  M0.75 INCH       SAUK               WI   LAW ENFORCEMENT

&&

WOOD
Special weather statement, May 3, 11:08 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 PM CDT SUN MAY 3 2015

WIZ064-069-070-040445-
JEFFERSON-ROCK-WALWORTH-
1108 PM CDT SUN MAY 3 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
JEFFERSON...EASTERN ROCK...SOUTHWESTERN WAUKESHA AND NORTHERN
WALWORTH COUNTIES...

AT 1108 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER
JANESVILLE...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...ELKHORN...MILTON...PALMYRA...LAKE
KOSHKONONG...RICHMOND...ROME...LA GRANGE...HEBRON...TIFFANY...
MILLARD...AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD GROVE...TROY
CENTER...AFTON AND ABELLS CORNERS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4272 8916 4302 8862 4292 8854 4284 8854
      4284 8847 4275 8840 4255 8903
TIME...MOT...LOC 0408Z 239DEG 39KT 4270 8899

SPM
Special weather statement, May 3, 11:33 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT SUN MAY 3 2015

WIZ046-047-051-056>058-062-063-067-040530-
DANE-LAFAYETTE-GREEN LAKE-IOWA-DODGE-MARQUETTE-FOND DU
LAC-SAUK-COLUMBIA-
1133 PM CDT SUN MAY 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SAUK...DANE...DODGE...IOWA...GREEN LAKE...
LAFAYETTE...COLUMBIA...FOND DU LAC...AND MARQUETTE COUNTIES...

AT 1131 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ROSENDALE TO 7 MILES SOUTHEAST OF FENNIMORE...AND
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS OF 40 TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...FOND DU LAC...SUN PRAIRIE...FITCHBURG...WATERTOWN...
MIDDLETON...BEAVER DAM...HARTFORD...STOUGHTON...WAUNAKEE...BARABOO...
WAUPUN...VERONA...PORTAGE...OREGON...REEDSBURG...MCFARLAND...RIPON...
MONONA AND MOUNT HOREB.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4310 9043 4319 9025 4317 9019 4355 9019
      4364 9031 4364 8979 4351 8960 4364 8935
      4364 8960 4398 8960 4390 8888 4394 8816
      4354 8816 4354 8840 4320 8842 4320 8901
      4285 8901 4286 8985 4251 8984 4251 9043
TIME...MOT...LOC 0431Z 305DEG 31KT 4382 8876 4293 9052

SPM
Local storm report, May 3, 11:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             2 SW WATERTOWN          43.17N 88.75W
05/03/2015  M1.00 INCH       JEFFERSON          WI   NWS EMPLOYEE

&&

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:04 PM CDTSpecial Weather StatementMKXSauk26 min
May 3, 10:33 PM CDTSpecial Weather StatementMKXIowa, Marquette, Sauk57 min
May 3, 11:08 PM CDTSpecial Weather StatementMKXRock37 min
May 3, 11:33 PM CDTSpecial Weather StatementMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 3 more57 min
May 3, 11:39 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson36 min
May 4, 12:59 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Jefferson, Ozaukee, Rock, Sheboygan and 3 more61 min
May 4, 1:11 AM CDTSevere Thunderstorm WarningMKXRock, Walworth23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.